# SDR ASOA201709065101

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,919 hours, 24,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: KSH67035829
- Condition: Damaged
- Location: Bs 724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  WHILE PERFORMING SB670BA-53-042,  FOUND A DAMAGED HOLE IN PRESSURE FLOOR ASSY AT BS 724, LBL 36.  REPAIRED IAW ECTC REO 670-53-41-333. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
